# SDR R61A201301010018

- Difficulty date: January 1, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RIGHT SHEAR PANEL AT FRAMES 87 AND 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SHEAR PANEL AT FRAMES 87 AND 88 IAW EMB 170 SRM 51-42-01 AND 51-42-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
